# SDR UHLA201505130364

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000240
- Aircraft time: 15,373 hours, 11,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT EMERGENCY  LIGHT MISSING.  R & R THE LIGHT IAW AMM 33-50-21.
